# SDR CALA2018030500855

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER LOBE HAS A DENT ON FRAME AT BS 540, STRINGER 24L  ACCOMPLISHED A MAJOR REPAIR IAW  S AT-210118-5598-03A,  AND ECRA 5310-07353 PART 1.
